MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2426-0007
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, patient demographics were not provided.
 
Event or Problem Description
It was reported from (b)(6) center that the tubing had separated from the safety clamp.There were no adverse effects caused to the patient from the event.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing had separated from the safety clamp was confirmed to be a separation between the silicone segment and lower fitment.During visual inspection it was observed that the silicone segment was separated from the lower fitment at the pump segment.The ring retainer was not received with the set and a ring retainer indentation was not observed around the separated end of the silicone tubing segment.Functional testing could not be performed due to the separation and obvious leaking that would occur.The root cause of the silicone segment separation was identified as a manufacturing issue for the set¿s ring retainer not assembled onto the set during the assembly process due to cleaning procedures of the equipment and operator error.
 
Event or Problem Description
It was reported from the first hill campus of the swedish cancer institute treatment center that the tubing had separated from the safety clamp.There were no adverse effects caused to the patient from the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: g5;d4.Additional info: d11.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10136453
Report Number9616066-2020-01885
Device Sequence Number1848449
Product Code FPA
UDI-Device Identifier10885403232268
UDI-Public10885403232268
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2426-0007
Device Catalogue Number2426-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/22/2020
08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, TD 01/01/2020; EQUASHIELD SYRINGE ADAPTOR, TD 01/01/2020; 8015, 8100, TD (B)(6) 2020